# SDR WX0A2016031473102

- Difficulty date: March 10, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N402NV
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 65,884 hours, 42,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 5922658513
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED UPPER SKIN STIFFENER, STRINGER NR 1, ON AFT END OF AUXILIARY TANK IN AFT CARGO.  REPAIRED IAW SRM 53-05 FIG 46.
